# SDR 2000ZZZX829

- Difficulty date: February 19, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N7384U
- Make and model: Cessna 207A
- Aircraft serial: 20700431
- System (JASC): 2721 · Rudder Tab Control System
- Part: Sprocket
- Part number: 12606323
- Condition: Mismanufactured
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF PART, OPS CHECK FOUND TRIM CHAIN TO RIDE NORMALLY FOR TWO-THIRDS OF TURN ON SPACER BEFORE RIDING UPON TEETH OF SPROCKET AND JUMPING OFF.  INSPECTED SPROCKET AND DETERMINED SOME OF THE TEETH MISS-CUT UPON MANUFACTURE.
